Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 3 > No. 1

 
   

Calibrated Confidence Intervals for Intensities of a Two Stage Open Queueing Network

PP: 33-44
doi:10.18576/jsap/030104
Author(s)
V. K. GEDAM, S. B. PATHARE,
Abstract
In this paper calibration technique is used to construct approximate 100(1 −a)% confidence intervals for intensity parameters r1,r2 of a two-stage open queueing network with distribution-free interval and service times. Numerical simulation study is conducted to demonstrate performances of the calibrated confidence intervals. Also a measure, named relative coverage, is used to compare different calibrated confidence intervals.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved